Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    4
  • views
    5726

Week 9

ms_mees

324 views

I saw my dermatologist last week. She is keeping me on the 60mg for now, said she'll most probably increase next month. She also said that it would be best if I was on the meds for a full 6 months. That way I will have better results in the long run. I still have some cystic acne on my stupid jawline. Those things take forever to heal. As far as my face goes, someone told me the other day that my skin was "so pretty, like porcelain"! Can you believe it?!!! (Mind you, my skin is still rather red and scarred, but my mineral makeup does a great job of covering.) But to hear someone say that felt pretty damn good. I'll post a couple new pics, makeup free, so you can see my progress. Other than the redness, my face hasn't had a breakout in a little while. It's looking nice and smooth. It's pretty amazing how good this stuff works. I haven't had any problems with my blood work, either. The dryness has pretty much subsided, except on my chin and, of course, my lips. My body hasn't really been affected. When I first started the 60mg, I had a little bout of eczema on my hands, but it's gone now. Hopefully, everything will continue going smoothly. Thanks for reading. :redface:

xo

-Mees



2 Comments


Hi,I'm glad you're starting to see improvements. I'm in my third month (40mg) and i've seen some improvements. I have the same problems with cystic acne around my jawline and cheeks. I don't understand why they don't go away. I'm so ready to have a nice smooth, clear face.

Share this comment


Link to comment
Hi,I'm glad you're starting to see improvements. I'm in my third month (40mg) and i've seen some improvements. I have the same problems with cystic acne around my jawline and cheeks. I don't understand why they don't go away. I'm so ready to have a nice smooth, clear face.
Hey there, thanks for reading and for your support. I asked my doctor about those cysts, she said it's most probably hormone related and that the combo of BC and the accutane will help it clear eventually. You can go to my gallery and see my progress. My latest photos still haven't been approved. Good luck on your treatment and the best advise I can give you is to be patient. It'll all work itself out. :boohoo:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×